Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 12, 2008, 6:05 PM CDT for Green County, Rock County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 6:05 PM CDT (23:05 UTC)
- Expired
- Jun 12, 2008, 6:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:04 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 698 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 122305
SVRMKX
WIC045-105-122330-
/O.NEW.KMKX.SV.W.0073.080612T2305Z-080612T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
605 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 630 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF ALBANY...OR NEAR MONROE...AND MOVING NORTHEAST AT 47
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALBANY BY 610 PM CDT...
EVANSVILLE BY 625 PM CDT...
7 MILES WEST OF EDGERTON BY 630 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4285 8937 4284 8936 4285 8933 4285 8901
4284 8901 4276 8900 4255 8955 4268 8972
TIME...MOT...LOC 2305Z 236DEG 41KT 4267 8954
$$
ZAJDEL2 follow-up statements
000
WWUS53 KMKX 122317
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT THU JUN 12 2008
WIC045-105-122330-
/O.CON.KMKX.SV.W.0073.000000T0000Z-080612T2330Z/
GREEN WI-ROCK WI-
617 PM CDT THU JUN 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN ROCK AND NORTHEASTERN GREEN COUNTIES...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALBANY...OR 7 MILES WEST OF EVANSVILLE...MOVING
NORTHEAST AT 48 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
UNION AND COOKSVILLE BY 625 PM CDT...
8 MILES NORTHWEST OF FULTON AND 9 MILES WEST OF EDGERTON BY 630 PM
CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4285 8937 4284 8935 4285 8933 4285 8901
4284 8901 4269 8940 4268 8972
TIME...MOT...LOC 2317Z 233DEG 41KT 4279 8941
$$
LAMERS/KAPELA000
WWUS53 KMKX 122330
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
629 PM CDT THU JUN 12 2008
WIC045-105-122339-
/O.EXP.KMKX.SV.W.0073.000000T0000Z-080612T2330Z/
GREEN WI-ROCK WI-
629 PM CDT THU JUN 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROCK AND
NORTHEASTERN GREEN COUNTIES WILL EXPIRE AT 630 PM CDT...
THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA BUT ADDITIONAL
STRONG THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT COUPLE HOURS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4285 8937 4284 8935 4285 8933 4285 8901
4284 8901 4269 8940 4268 8972
TIME...MOT...LOC 2329Z 233DEG 41KT 4286 8925
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:38 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jun 12, 1:38 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT THU JUN 12 2008
VERY ACTIVE NIGHT IN STORE. EXPECT REPEATED DEVELOPMENT OF
THUNDERSTORMS ACROSS THE CWA. RIGHT REAR ENTRANCE OF THE UPPER JET
IS PARKED OVER THE REGION AND WILL SUPPLY AMPLE DEEP LIFT. VERY
MOIST AIR FLOWING NORTH WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES. WK SFC TROF/WMFNT WORKING NORTH LATE THIS AFTERNOON
EVENING. GOOD LLV SHEAR WITH SE FLOW AHEAD THIS TROF. THIS IS A
VERY BAD SITUATION FOR AN ALEADY SATURATED REGION. WE COULD SEE
RAINFALL AMOUNTS IN SOME AREAS EXCEED 3 INCHES. THE FOCUS FOR THE
HEAVIEST RAIN LOOKS TO BE ALONG AND SE OF A LINE STRETCHING FROM
DUBUQUE IOWA NORTHWEST THROUGH DANE COUNTY TO GREEN LAKE COUNTY.
SAUK COUNTY WILL LIKELY GET SOME THUNDERSTORMS AND HEAVY
RAIN...BUT THE WORST SHOULD BE SE OF THIS REGION.
FLASH FLOODING WILL OCCUR IN SOME AREAS. IN ADDITION TO THE
FLOODING...LARGE HAIL...DAMAGING WIND AND A FEW TORNADOES ARE
POSSIBLE. GIVEN THE VERY SATURATED SOILS...IT WILL BE EASIER FOR
THE WIND TO KNOCK DONW TREES AND POWER LINES.
RAIN CHANCES REMAIN FAIRLY HIGH INTO FRIDAY...MAINLY SOUTHEAST...AS
THE PATTERN IS SLOW TO MOVE EAST.
EVENTUALLY THE UPPER FLOW PATTERN WILL BE SHIFTING FROM A MOIST
AND ACTIVE SW FLOW TO A WEST NORTHWEST FLOW THAT WILL TURN MUCH
QUIETER NEXT WEEK. THERE IS SOME SUGGESTION OF A STRONG COMPLEX
COMING THROUGH HERE SUN AFT/EVE WITH THE MAIN COLD FRONT AND
POSSIBLE S/W. THE GFS IS VERY STRONG WITH THIS...BUT LOOKS
OVERDONE.
MON THROUGH THURSDAY OF NEXT WEEK IS LOOKING DRY AND COOLER.
&&
.AVIATION...NUMEROUS SHOWERS AND STORMS ACROSS THE AREA THROUGH
THE PERIOD...WANING TOWARD 18Z. EXPECT MVFR AND POSSIBLE IFR
CONDITIONS IN AND AROUND THE STORMS. ATMOSPHERE IS VERY MOIST
WHICH WILL HELP TO QUICKLY LOWER THE CIGS AND VSBYS AROUND THE
STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...05
AVIATION/MARINE...08Hazardous weather outlook, Jun 12, 3:30 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT SOUTHERN WISCONSIN THROUGH THIS EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE... PRODUCING HAIL UP TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES. RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE ALSO POSSIBLE IN LOCALIZED AREAS. THIS COULD CAUSE SIGNIFICANT... DAMAGING AND LIFE THREATENING FLASH FLOODING...AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN. THUS...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS ALL OF SOUTHERN WISCONSIN TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE...OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY SOUTHEAST OF A LINE FROM PORT WASHINGTON...TO JANESVILLE ON FRIDAY...WITH A CHANCE TO THE NORTHWEST. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL TO PING PONG BALL SIZE...AND DAMAGING WIND GUSTS TO 50 KNOTS. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY. BORGHOFF WWW.WEATHER.GOV/MILWAUKEE
In the hours before
Local storm report, Jun 12, 5:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 3 S BROOKLYN 42.81N 89.37W
06/12/2008 GREEN WI PUBLIC
TORNADO ON THE GROUND AT HIGHWAY 104 AND COUNTY ROAD
C...MAY BE LOOKING TO THE NORTH
&&
KRRLocal storm report, Jun 12, 5:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 NW LAKE GENEVA 42.61N 88.46W
06/12/2008 E1.00 INCH WALWORTH WI PUBLIC
AT LAKE COMO
&&
KRRLocal storm report, Jun 12, 5:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL E FITCHBURG 42.99N 89.43W
06/12/2008 E0.50 INCH DANE WI PUBLIC
&&
KRRLocal storm report, Jun 12, 5:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FUNNEL CLOUD 1 N OREGON 42.94N 89.38W
06/12/2008 DANE WI PUBLIC
&&
KRRLocal storm report, Jun 12, 6:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 4 S DAYTON 42.77N 89.51W
06/12/2008 GREEN WI TRAINED SPOTTER
THIS TORNADO WAS PREVIOUSLY REFERENCE TO 3 SOUTH OF
BROOKLYN ...BUT IT HAS BEEN CHANGED TO 4 SOUTH OF DAYTON.
THIS TORNADO WAS SIGHTED BY TWO TRAINED SPOTTERS AND ONE
NON TRAINED SPOTTER. IT LASTED ONE MINUTE. IT IS UNKNOWN
AT THIS TIME IF THERE IS ANY DAMAGE.
&&
KRRLocal storm report, Jun 12, 6:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
605 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FUNNEL CLOUD 2 W EVANSVILLE 42.78N 89.34W
06/12/2008 ROCK WI LAW ENFORCEMENT
FUNNEL SIGHTED NEAR HIGHWAY C AND PLEASANT PRAIRIE ROAD.
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:59 AM CDT | Flash Flood Warning | MKX | Sauk | 3 hr |
| Jun 12, 10:41 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 4 hr |
| Jun 12, 12:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 41 min |
| Jun 12, 1:08 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 67 min |
| Jun 12, 1:10 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Rock, Walworth, Washington, Waukesha | 3 hr |
| Jun 12, 1:36 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 1:42 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 6 hr |
| Jun 12, 1:52 PM CDT | Flash Flood Warning | MKX | Racine, Walworth, Waukesha | 54 min |
| Jun 12, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 35 min |
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 48 min |
| Jun 12, 2:33 PM CDT | River Flood Warning | MKX | Lafayette | 4 days |
| Jun 12, 2:36 PM CDT | Tornado Warning | MKX | Milwaukee | 15 min |
| Jun 12, 2:37 PM CDT | Flash Flood Warning | MKX | Sauk | 5 hr |
| Jun 12, 2:37 PM CDT | Tornado Warning | MKX | Iowa | 23 min |
| Jun 12, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 50 min |
| Jun 12, 2:56 PM CDT | Tornado Warning | MKX | Columbia, Dane, Iowa | 49 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 52 min |
| Jun 12, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 12, 3:24 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 52 min |
| Jun 12, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 40 min |
| Jun 12, 3:38 PM CDT | Flash Flood Warning | MKX | Columbia | 4 hr |
| Jun 12, 3:46 PM CDT | Flash Flood Warning | MKX | Dodge, Jefferson, Walworth, Washington, Waukesha | 4 hr |
| Jun 12, 3:46 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 29 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 38 min |
| Jun 12, 4:10 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Jun 12, 4:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 4:12 PM CDT | Flash Flood Warning | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 12, 4:15 PM CDT | River Flood Warning | MKX | Rock | 42 hr |
| Jun 12, 4:20 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Jun 12, 4:25 PM CDT | Tornado Warning | MKX | Columbia, Fond du Lac, Green Lake | 30 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 37 min |
| Jun 12, 4:33 PM CDT | River Flood Warning | MKX | Fond du Lac | 5 days |
| Jun 12, 4:39 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 51 min |
| Jun 12, 4:43 PM CDT | Flash Flood Warning | MKX | Dane, Green, Iowa, Lafayette, Rock | 3 hr |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 44 min |
| Jun 12, 4:49 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Green Lake | 41 min |
| Jun 12, 4:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 4:58 PM CDT | Tornado Warning | MKX | Dane, Green, Lafayette | 32 min |
| Jun 12, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 55 min |
| Jun 12, 5:19 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 41 min |
| Jun 12, 5:22 PM CDT | Tornado Warning | MKX | Fond du Lac | 38 min |
| Jun 12, 5:25 PM CDT | Tornado Warning | MKX | Green | 50 min |
| Jun 12, 5:45 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan | 113 min |
| Jun 12, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 27 min |
| Jun 12, 5:54 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 24 min |
| Jun 12, 5:57 PM CDT | Tornado Warning | MKX | Fond du Lac | 18 min |
| Jun 12, 5:58 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 6:00 PM CDT | Tornado Warning | MKX | Dane, Rock | 30 min |
| Jun 12, 6:04 PM CDT | River Flood Warning | MKX | Sauk | 21 hr |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 48 min |
| Jun 12, 6:16 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 44 min |
| Jun 12, 6:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 26 min |
| Jun 12, 6:30 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.